Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 15, 2012, 2:30 PM EDT for Clay County, Duval County, Florida. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2012, 2:30 PM EDT (18:30 UTC)
- Expired
- May 15, 2012, 3:01 PM EDT
- In force
- 31 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Duval County, FL
The radar
The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:39 PM EDT | HAIL 1.75 | 5 Se Jacksonville Intl, FL | MEDIA RELAYED A PUBLIC REPORT OF GOLFBALL SIZED HAIL AT NORTH MAIN STREET AND BUSCH DRIVE. |
| May 15, 2:40 PM EDT | TSTM WND DMG | 1 Nne Normandy, FL | POWERLINES WERE DAMAGED DUE TO THUNDERSTORM WINDS BLOWING TREES AND DEBRIS INTO THE LINES. THERE WERE ALSO REPORTS OF SOME LIGHTNING STRIKES DAMAGING THE POWERLINES. CUSTOMERS EXPERIENCING OUTAGES EXTENDED FROM THE JACKSONVILLE WESTSIDE NEAR HYDE PARK WITH REP |
| May 15, 2:40 PM EDT | HAIL 0.25 | 4 W Normandy, FL | ALSO REPORTED 1 INCH OF RAIN IN LAST 35 MINS |
| May 15, 2:54 PM EDT | HAIL 0.25 | 9 Ne Downtown Jacksonvi, FL | PEA SIZED TO SLIGHTLY LARGER HAIL REPORTED AT JEA NORTHSIDE GENERATING STATION ON HECKSCHER DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WUUS52 KJAX 151830 SVRJAX FLC019-031-151915- /O.NEW.KJAX.SV.W.0059.120515T1830Z-120515T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT TUE MAY 15 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLAY COUNTY IN NORTHEAST FLORIDA CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 315 PM EDT * AT 230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORMANDY TO LAKESIDE...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF ORANGE PARK TO LAKESIDE...AND MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE PARK...NORMANDY...ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN JACKSONVILLE...ARLINGTON...UNF AND OCEANWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3052 8156 3022 8146 3010 8182 3026 8196 TIME...MOT...LOC 1830Z 232DEG 25KT 3026 8182 3014 8176 $$ ENYEDI
2 follow-up statements
936
WWUS52 KJAX 151852
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT TUE MAY 15 2012
FLC019-151903-
/O.CAN.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
CLAY FL-
252 PM EDT TUE MAY 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1853Z 232DEG 25KT 3036 8167 3024 8161
$$
FLC031-151915-
/O.CON.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
DUVAL FL-
252 PM EDT TUE MAY 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL DUVAL COUNTY...
AT 253 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM RIVERSIDE TO ORTEGA...OR
ALONG A LINE EXTENDING FROM DOWNTOWN JACKSONVILLE TO MANDARIN...
MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLYRAND...ARLINGTON...UNF AND OCEANWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1853Z 232DEG 25KT 3036 8167 3024 8161
$$
ENYEDI903
WWUS52 KJAX 151901
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT TUE MAY 15 2012
FLC031-151911-
/O.CAN.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
DUVAL FL-
301 PM EDT TUE MAY 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUVAL COUNTY HAS BEEN
REPLACED WITH A NEW WARNING...
ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE
THUNDERSTORM WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1901Z 232DEG 25KT 3039 8162 3027 8156
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:31 AM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, May 15, 9:31 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 931 AM EDT TUE MAY 15 2012 ...STRONG STORMS POSSIBLE AGAIN TODAY ACROSS NE FLORIDA... .SYNOPSIS...SHOWERS AND STORMS WERE ALREADY STARTING TO FIRE ALONG THE FL PANHANDLE GULF COAST APPROACHING CARRABELLE THIS HOUR...WHILE A FEW LIGHT RETURNS WERE ACROSS FLAGLER COUNTY INDICATIVE OF SOME POSSIBLE SPRINKLES. BOTH AREAS OF CONVECTION WERE ON THE RIGHT SIDE OF SFC BASED THETA-E RIDGES AND ON THE RIGHT PERIPHERIES OF MID LEVEL TROUGHS PER WATER VAPOR IMAGERY. A LARGE AREA OF SUBSIDENCE WAS OVER SE GA BETWEEN THE TWO MID LEVEL TROUGHS...AND THIS HELPED PRODUCED PATCHY DENSE MORNING FOG ACROSS SE GA FROM HOMERVILLE TO JESUP. FOG WAS LIFTING INTO A LOW CUMULUS DECK WITH VISIBILITIES IMPROVING TO 3-5 SM THIS HOUR. AT JAX...VSBYS DROPPED RECENTLY TO 2 SM DUE TO SMOKE MOVING IN FROM THE BALDWIN BAY WILDFIRE DUE TO LOW LEVEL WSW FLOW. ANOTHER ACTIVE WX DAY IS EXPECTED...ESPECIALLY ACROSS NE FL AS THE SHORT WAVE TROUGH OVER THE WESTERN FL PANHANDLE APPROACHES EARLY THIS AFTN. THE 12Z JAX RAOB SHOWED INCREASED INSTABILITY WITH 2-3 DEG OF WARMING FROM THE SFC THROUGH 612 MB...WITH 1-2 DEG OF COOLING ABOVE. 500 MB TEMPS AT TAE AND JAX WERE -11 AND -12 RESPECTFULLY. THUS...LOW AND MID LEVEL INSTABILITY IS GREATER TODAY COMPARED TO YSTDY...BUT THERE IS A ALSO LESS MOISTURE IN THE MID LEVELS. WITH SUBSIDENCE ACROSS SE GA THIS HOUR...A GRADUAL BURN OFF OF LOW CLOUDS FROM FOG...AND DRIER MID LEVEL AIR...WILL CAP POPS AT 30-40% ACROSS OUR INLAND GA ZONES THIS AFTN WITH AROUND 50% NEAR THE ATLANTIC COAST. FARTHER SOUTH ACROSS NE FL...EXPECTED CONVECTION WILL BLOSSOM ACROSS THE SUWANNEE RIVER VALLEY WITHIN THE NEXT COUPLE OF HOURS...WITH INTENSIFICATION AS IT DRIFTS INLAND WITH THE WEST COAST SEA BREEZE. A SEA BREEZE AND OUTFLOW MERGER IS EXPECTED ALONG THE ATLANTIC COAST THIS AFTN. THE MAIN CONVECTIVE HAZARDS WILL BE GUSTY WINDS...HAIL AND SOME LOCALLY HEAVY RAINFALL AND MINOR FLOODING. WILL CONTINUE TO TWEAK THE FORECAST AND THE GRAPHICASTS TO SHOW CONVECTIVE TRENDS TODAY. && .AVIATION...VFR THIS MORNING. TS FIRST EXPECTED TO NEAR THE GNV VC EARLY AFTN...THEN PROGRESS EASTWARD TOWARD THE DUVAL COUNTY TERMINALS BY MID AFTN WITH TS AT JAX...VQQ AND CRG BETWEEN 20-24Z WITH IFR TO LIFR CONDITIONS. NOT AS MUCH FOG POTENTIAL TONIGHT DUE TO INCREASED WINDS AND DEBRIS CLOUDS. && .MARINE...S WINDS 10 KTS OR LESS THIS MORNING SEAS 2-3 FT. WILL ADJUST OFFSHORE WAVE HEIGHTS DOWN ABOUT 1 FT PER RECENT OBS. RIP CURRENTS: LOW RISK TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 64 85 63 / 50 50 30 30 SSI 82 69 80 70 / 50 40 30 30 JAX 86 64 86 65 / 70 50 40 40 SGJ 85 68 82 68 / 70 50 40 40 GNV 87 64 86 62 / 60 40 40 40 OCF 87 66 87 64 / 60 40 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/PRESNALL
Hazardous weather outlook, May 15, 8:39 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 839 AM EDT TUE MAY 15 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-161000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 839 AM EDT TUE MAY 15 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THE EVENING... .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH. THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY INTO THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/ABE/MKT
In the hours before
Special weather statement, May 15, 1:23 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 123 PM EDT TUE MAY 15 2012 FLZ031-032-151800- BRADFORD-CLAY- 123 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY AND BRADFORD COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT... AT 123 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF SAMPSON TO HAMPTON...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAMPSON...NEW RIVER... HAMPTON...STARKE...LAWTEY AND KINGSLEY THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3010 8202 2992 8189 2984 8214 2996 8229 TIME...MOT...LOC 1723Z 238DEG 21KT 2997 8219 2987 8211 ENYEDI
Special weather statement, May 15, 1:40 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EDT TUE MAY 15 2012 FLZ024-025-151830- DUVAL-NASSAU- 140 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT... AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CALLAHAN TO 8 MILES SOUTHWEST OF RATLIFF...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CALLAHAN...RATLIFF... JACKSONVILLE INTERNATIONAL AIRPORT AND OCEANWAY THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3061 8154 3040 8166 3043 8196 3060 8184 TIME...MOT...LOC 1741Z 275DEG 12KT 3057 8182 3044 8191 ENYEDI
Special weather statement, May 15, 1:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT TUE MAY 15 2012 GAZ152-164>166-151845- BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN- 153 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN BRANTLEY...NORTHEASTERN CHARLTON AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 154 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF TARBORO...OR 10 MILES WEST OF WOODBINE...MOVING NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WOODBINE...TARBORO...WAVERLY AND ATKINSON THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3100 8158 3088 8184 3095 8199 3124 8186 TIME...MOT...LOC 1754Z 201DEG 17KT 3096 8189 ENYEDI
Special weather statement, May 15, 1:59 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EDT TUE MAY 15 2012 FLZ031-032-036-037-151845- ALACHUA-BRADFORD-CLAY-PUTNAM- 159 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF GAINESVILLE AIRPORT TO 2 MILES NORTHWEST OF GROVE PARK...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROCHELLE...NEWNANS LAKE...GAINESVILLE AIRPORT...GROVE PARK... WALDO...ORANGE HEIGHTS...MELROSE...PUTNAM HALL...LAKE GENEVA AND KEYSTONE HEIGHTS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2993 8200 2965 8186 2957 8224 2974 8232 TIME...MOT...LOC 1759Z 260DEG 13KT 2973 8224 2962 8217 ENYEDI
Special weather statement, May 15, 2:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT TUE MAY 15 2012
FLZ024-025-151900-
DUVAL-NASSAU-
222 PM EDT TUE MAY 15 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 300 PM EDT...
AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
OCEANWAY TO 5 MILES SOUTHWEST OF OCEANWAY...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...
TALBOT ISLAND...MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE AND
AMELIA CITY THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3041 8172 3060 8163 3060 8144 3056 8144
3054 8142 3052 8142 3051 8144 3049 8141
3041 8140 3040 8139 3036 8139
TIME...MOT...LOC 1822Z 274DEG 8KT 3056 8161 3041 8168
ENYEDISpecial weather statement, May 15, 2:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EDT TUE MAY 15 2012 FLZ025-032-151915- CLAY-DUVAL- 224 PM EDT TUE MAY 15 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF JACKSONVILLE HEIGHTS...OR 7 MILES NORTHWEST OF LAKESIDE...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKESIDE...DOCTORS INLET...BELLAIR...ORANGE PARK...JACKSONVILLE HEIGHTS...MANDARIN...NORMANDY...ORTEGA... RIVERSIDE AND SAN MARCO THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3045 8183 3020 8153 3005 8182 3024 8202 TIME...MOT...LOC 1824Z 231DEG 19KT 3020 8185 WOLF
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:08 PM EDT | Special Weather Statement | JAX | Saint Johns | 37 min |
| May 14, 8:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| May 14, 9:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| May 14, 10:48 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| May 14, 11:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| May 15, 12:22 AM EDT | Special Marine Warning | JAX | 48 min | |
| May 15, 1:15 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| May 15, 1:23 PM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| May 15, 1:40 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| May 15, 1:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| May 15, 1:59 PM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| May 15, 2:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 15, 2:22 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| May 15, 2:24 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| May 15, 2:43 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 62 min |
| May 15, 2:45 PM EDT | Special Marine Warning | JAX | 90 min | |
| May 15, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 41 min |
| May 15, 3:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| May 15, 3:26 PM EDT | Areal Flood Advisory | JAX | Duval | 94 min |
| May 15, 3:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| May 15, 3:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 15, 3:47 PM EDT | Special Weather Statement | JAX | Union | 28 min |
| May 15, 3:48 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| May 15, 3:50 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| May 15, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 37 min |
| May 15, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| May 15, 4:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 15, 4:19 PM EDT | Special Weather Statement | JAX | Bradford | 26 min |
| May 15, 4:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| May 15, 4:45 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 30 min |
| May 15, 5:02 PM EDT | Special Marine Warning | JAX | 65 min | |
| May 15, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| May 15, 6:51 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.